Skip to Main content Skip to Navigation
Journal articles

Existence of strong solutions to a fluid-structure system

Document type :
Journal articles
Complete list of metadata

https://hal.archives-ouvertes.fr/hal-00631116
Contributor : Correspondant Hal-IMT Connect in order to contact the contributor
Submitted on : Tuesday, October 11, 2011 - 3:05:03 PM
Last modification on : Monday, July 4, 2022 - 10:19:27 AM

Identifiers

Citation

Julien Lequeurre. Existence of strong solutions to a fluid-structure system. SIAM Journal on Mathematical Analysis, Society for Industrial and Applied Mathematics, 2011, 43 (1), pp.389-410. ⟨10.1137/10078983X⟩. ⟨hal-00631116⟩

Share

Metrics

Record views

80